# SDR 98UAL900057

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Valve
- Condition: Stuck
- Location: E/E Compt
- Component: Boeing, 10607042
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 24,000 FEET ALTITUDE COULD NOT MAINTAIN PRESSURIZATION.  LESS THAN 500 FPM CABIN ALTITUDE CLIMB.  DECENDED TO 15,000 FEET AND COULD ONLY MAINTAIN 9,000 FEET CABIN ALTITUDE.  *S/D*  THE RADIO RACK COOLING VALVE WAS STUCK OPEN.  REPLACED VALVE.
